×

zbMATH — the first resource for mathematics

The fixed point theory of multi-valued mappings in topological vector spaces. (English) Zbl 0176.45204

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Begle, E.: A fixed point theorem. Ann. of Math.51, 544-550 (1950). · Zbl 0036.38901 · doi:10.2307/1969367
[2] Berge, C.: Espaces topologiques, fonctions multivoques. Paris: Dunod 1959. · Zbl 0088.14703
[3] Bohnenblust, H. F., and S. Karlin: On a theorem of Ville. Contributions to the Theory of Games. Princeton: University Press, 155-160 (1950). · Zbl 0041.25701
[4] Browder, F. E.: On a generalization of the Schauder fixed point theorem. Duke Journ. Math.26, 291-303 (1959). · Zbl 0086.10203 · doi:10.1215/S0012-7094-59-02629-8
[5] – Problemes nonlin?aires. 155 pp. University of Montreal Press 1966.
[6] ?? On the unification of the calculus of variations and the theory of monotone nonlinear operators in Banach spaces. Proc. Nat. Acad. Sci. U.S.A.56, 419-425 (1966). · Zbl 0143.36902 · doi:10.1073/pnas.56.2.419
[7] ?? Existence and perturbation theorems for nonlinear maximal monotone operators in Banach spaces. Bull. Amer. Math. Soc.73, 322-327 (1967). · Zbl 0176.45205 · doi:10.1090/S0002-9904-1967-11734-8
[8] ?? Nonlinear maximal monotone operators in Banach spaces. Math. Ann.175, 89-113 (1968). · Zbl 0159.43901 · doi:10.1007/BF01418765
[9] ?? On a new generalization of the Schauder fixed point theorem. Math. Ann.174, 285-290 (1967). · Zbl 0176.45203 · doi:10.1007/BF01364275
[10] Debrunner, H., and P. Flor: Ein Erweiterungssatz f?r monotone Mengen. Arch. Math.15, 445-447 (1964). · Zbl 0129.09203 · doi:10.1007/BF01589229
[11] Eilenberg, S., and D. Montgomery: Fixed point theorems for multivalued transformations. Amer. Jour. Math.68, 214-222 (1964). · Zbl 0060.40203 · doi:10.2307/2371832
[12] Fan, K.: Fixed point and minimax theorems in locally convex linear spaces. Proc. Nat. Acad. Sci. U.S.A.38, 121-126 (1952). · Zbl 0047.35103 · doi:10.1073/pnas.38.2.121
[13] ?? Existence theorems and extreme solutions for inequalities concerning convex functions or linear transformations. Math. Z.68, 205-217 (1957). · Zbl 0078.10204 · doi:10.1007/BF01160340
[14] ?? Invariant cross sections and invariant linear subspaces. Israel J. Math.2, 19-26 (1964). · Zbl 0131.33101 · doi:10.1007/BF02759730
[15] ?? A generalization of Tychonoff’s fixed point theorem. Math. Ann.142, 305-310 (1961). · Zbl 0093.36701 · doi:10.1007/BF01353421
[16] ?? Sur un th?or?me minimax. C. R. Acad. Sci. Paris259, 3925-3928 (1964). · Zbl 0138.37304
[17] ?? Applications of a theorem concerning sets with convex sections. Math. Ann.163, 189-203 (1966). · Zbl 0138.37401 · doi:10.1007/BF02052284
[18] Fuller, F. B.: Fixed points of multivalued transformations. Bull. Amer. Math. Soc.67, 165-169 (1961). · Zbl 0103.39501 · doi:10.1090/S0002-9904-1961-10546-6
[19] Glicksberg, I. L.: A further generalization of the Kakutani fixed point theorem with applications to Nash equilibrium points. Proc. Amer. Math. Soc.3, 170-174 (1952). · Zbl 0046.12103
[20] Granas, A.: Sur la notion du degre topologique pour une certaine classe de transformations multivalentes dans les espaces de Banach. Bull. Acad. Polon. Sci.7, 191-194 (1959). · Zbl 0087.32303
[21] ?? Theorem on antipodes and theorems on fixed points for a certain class of multi-valued mappings in Banach spaces. Bull. Acad. Polon. Sic.7, 271-275 (1959). · Zbl 0089.11202
[22] Iohvidov, I. S.: On a lemma of Ky Fan generalizing the fixed point principle of A. N. Tikhonoff. Doklad. Akad. Nauk SSSR,159, 501-504 (1964).
[23] Kakutani, S.: A generalization of Brouwer’s fixed point theorem. Duke Math. J.8, 457-459 (1941). · Zbl 0061.40304 · doi:10.1215/S0012-7094-41-00838-4
[24] K?the, G.: Topologische lineare R?ume, I. Berlin-G?ttingen-Heidelberg: Springer 1960.
[25] Minty, G. J.: On the generalizing of the direct method of the calculus of variations Bull. Amer. Math. Soc.73, 315-321 (1967). · Zbl 0157.19103 · doi:10.1090/S0002-9904-1967-11732-4
[26] Nash, J.: Non-cooperative games. Ann. of Math.54, 286-295 (1951). · Zbl 0045.08202 · doi:10.2307/1969529
[27] von Neumann, J.: ?ber ein ?konomisches Gleichungssystem und eine Verallgemeinerung des Brouwerschen Fixpunktsatzes. Ergebn. eines Math. Kolloqu.8, 73-83 (1937). · Zbl 0017.03901
[28] Schauder, J.: Der Fixpunktsatz in Funktionalraum. Studia Math.2, 171-180 (1930). · JFM 56.0355.01
[29] Sion, M.: On general minimax theorems. Pacific J. Math.8, 171-176 (1958). · Zbl 0081.11502
[30] Tychonoff, A.: Ein Fixpunktsatz. Math. Ann.111, 767-776 (1935). · Zbl 0012.30803 · doi:10.1007/BF01472256
[31] Van der Walt, T.: Fixed and almost fixed points. Math. Centre Tracts No. 1, 128 pp. Amsterdam: 1963 · Zbl 0139.40801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.